MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR INC. ARMADA¿; PERIPHERAL DILATATION CATHETER
Model Number A1030-120
Medical Device Problem Codes Leak/Splash (1354); Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the procedure was to treat a lesion in the left anterior tibial artery.No introducer sheath was utilized to access the artery.The 3.0x120mm armada 14 balloon dilatation catheter (bdc) was advanced with resistance noted due to the anatomy.The balloon was inflated twice and then removed; however, difficulty was again met at the access site.Once removed from the anatomy, the physician tested the device and a leak was noted in the shaft.The procedure was completed two additional armada devices.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported difficulty advancing and removing the device from the anatomy could not be replicated in a testing environment as it was based on operational context.The reported leak could not be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported difficulty advancing and removing the device appear to be related to operational context; however, a conclusive cause for the reported leak could not be determined.It was reported that the device interacted with the patient¿s challenging anatomy such that difficulty advancing and removing the device was encountered.Additionally, leaks can be affected by numerous factors including, but not limited to, balloon damage during processing of the balloon material, materials, loose connections, and interactions with other devices.In this case, a conclusive cause for the reported leak could not be determined since the complaint could not be confirmed during return analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA¿
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21918704
Report Number2024168-2025-04372
Device Sequence Number21088168
Product Code DQY
UDI-Device Identifier08717648155826
UDI-Public(01)08717648155826(11)220808(17)260131(10)2080841
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberA1030-120
Device Catalogue NumberA1030-120
Device Lot Number2080841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale
Patient Weight100 KG